# SDR CA151029010

- Difficulty date: October 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTED YAW DAMPER UNCOMMANDED MOVEMENT. OLD P/N 622-9968-001 WAS INSTALLED AND THE SB 670BA-22-007 ADRESSING THIS ISSUE WAS NOT PERFORMED.
